应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2019, Vol. 35 Issue (4): 924-934    DOI: 10.1007/s10255-019-0865-z
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Linear Arboricity of NIC-Planar Graphs
Bei NIU, Xin ZHANG
School of Mathematics and Statistics, Xidian University, Xi'an 710071, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9